MAUDE Adverse Event Report: KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M-C
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Arrhythmia (1721); Burn(s) (1757)
Date of Event 08/14/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Note: reporter did not know what lot number was initially used on patient.Secondary lot number reported: y01312501 manufacturer narrative: the reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, 2001m-c, adult/child=10kg radiotranelectrode, physiocontrolquikcombo, was being used during a resuscitation procedure on (b)(6) 2025 when it was reported, ¿defibrillator pads burned/smoking.Scalded patient and failed to defibrillate.Replaced pads and functioned correctly.2 lots used, unsure as to which lot had issue.Patient status deceased.¿.Further assessment found that this was a resuscitation event.The burn was discovered immediately after pulling back the gown during the event.The burn was not evaluated as the patient was deceased.The burn occurred on the chest/upper abdomen.The reporter has stated that after defibrillation "we had return of spontaneous circulation briefly." as for a connection between device and patient death, reporter stated they are "unsure" and added, "we were unable to resuscitate this patient in a timely manner.The patient was in a shockable arrhythmia, hence why defibrillation was used.If we would have been able to shock the patient out of the rhythm sooner, it may have changed the outcome of the resuscitation event, but that is speculative, and i cannot specifically say that this would have changed the outcome." the first set of pads had 7 defibrillations used while cpr was being performed on the patient.It is likely that patient movement was occurring.This report is being raised due to advisement of patient death.
 
Additional Manufacturer Narrative
Note: reporter did not know what lot number was initially used on patient.Secondary lot number reported: y01312501.Manufacturer narrative: an examination of the returned used device 2001m-c found that there were burn marks on the pad connected to the white cord.There was also burn marks on the cord itself.Could not confirm the lot number as they sent two different packages with different lot numbers and only one device was returned.Root cause cannot be determined, however, based upon evaluation of the device, review of ifu; a possible cause of this event could be failure to follow product instructions may result in patient burns.A device history record (dhr) review found no abnormalities that would contribute to this reported event.(b)(4).Per the instructions for use, the user is advised to not conduct chest compressions through the pads.Doing so may cause damage to the pads that could lead to the possibility of arcing and skin burns.Use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, 2001m-c, adult/child: 10kg.Radiotranelectrode, physiocontrolquikcombo, was being used during a resuscitation procedure on (b)(6) 2025 when it was reported, ¿defibrillator pads burned/smoking.Scalded patient and failed to defibrillate.Replaced pads and functioned correctly.2 lots used, unsure as to which lot had issue.Patient status deceased.¿.Further assessment found that this was a resuscitation event.The burn was discovered immediately after pulling back the gown during the event.The burn was not evaluated as the patient was deceased.The burn occurred on the chest/upper abdomen.The reporter has stated that after defibrillation "we had return of spontaneous circulation briefly." as for a connection between device and patient death, reporter stated they are "unsure" and added, "we were unable to resuscitate this patient in a timely manner.The patient was in a shockable arrhythmia, hence why defibrillation was used.If we would have been able to shock the patient out of the rhythm sooner, it may have changed the outcome of the resuscitation event, but that is speculative, and i cannot specifically say that this would have changed the outcome." the first set of pads had 7 defibrillations used while cpr was being performed on the patient.It is likely that patient movement was occurring.This report is being raised due to advisement of patient death.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23053740
Report Number1320894-2025-00225
Device Sequence Number12916113
Product Code MKJ
UDI-Device Identifier10653405042587
UDI-Public(01)10653405042587(17)270607(10)Y06072403
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001M-C
Device Lot NumberY06072403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2001M-C, ADULT/CHILD: 10KG RADIOTRANELECTRODE; 2001M-C, ADULT/CHILD: 10KG RADIOTRANELECTRODE
Outcome Attributed to Adverse Event Death;
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic